3 Publikationen

Alle markieren

[3]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942070
Interior and boundary higher integrability of very weak solutions for quasilinear parabolic equations with variable exponents
Adimurthi K, Byun S-S, Oh J (2020)
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 194: 111370.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932736
VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH
Jeon J, Oh J (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24(2): 755-781.
PUB | DOI | WoS
 
[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935864
Regularity for multi-phase variational problems
De Filippis C, Oh J (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 267(3): 1631-1670.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942070
Interior and boundary higher integrability of very weak solutions for quasilinear parabolic equations with variable exponents
Adimurthi K, Byun S-S, Oh J (2020)
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 194: 111370.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932736
VALUATION OF AMERICAN STRANGLE OPTION: VARIATIONAL INEQUALITY APPROACH
Jeon J, Oh J (2019)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 24(2): 755-781.
PUB | DOI | WoS
 
[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935864
Regularity for multi-phase variational problems
De Filippis C, Oh J (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 267(3): 1631-1670.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung